# SDR UIEA2020120302511

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 12701564
- Part serial: ALT1832799
- Condition: Low Pressure
- Location: Emer Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT U/D DOOR EMERGENCY POWER RESERVOIR PRESSURE NOT IN GREEN BAND, IAW AMM TASK 52-23-13-004-001 REV 98.  TO REMOVE RT U/D DOOR EMERGENCY POWER RESERVOIR, IAW AMM TASK 52-23-13-404-010 REV 100 STEP 3A TO STEP 3C.  TO INSTALL RT U/D DOOR EMERGENCY POWER RESERVOIR, IAW AMM 52-23-13-406-045 REV 100.  PERFORM EMERGENCY POWER RESERVOIR CHECK, THE RESULT WAS SATISFACTORY.  JOB COMPLETED AND CONDITION CHECK NORMAL.
